# SDR AWXA200300324

- Difficulty date: March 28, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N151AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- Aircraft time: 56,377 hours, 43,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Broken
- Location: Seat Row 8 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 8 LT WAS BROKEN. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 8 LT, OPERATIONAL CHECK WAS GOOD.
